# SDR 99ZZZM249

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240820202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, FOUND FLOORBEAM 38 AND 39 CORRODED.  REMOVED AND REPLACED BOTH FLOORBEAMS IAW SRM 51-25-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
